# SDR V0XD20220718018

- Difficulty date: April 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Antenna
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UNDER RAD ALT 2 ANTENNA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR AT CENTER FUSELAGE UNDER RAD ALT 2 ANTENNA MOUNT EXTERNAL SKIN IAW EMB ETD 2022/145-017465 REV:/ DATE MAY 12 2022.
